| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device was affected.According to the user's parents a trauma to the head is likely.The user was reimplanted on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to reported possible mechanical impact appears very likely.However, to determine an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
Event or Problem Description
The user's hearing performance with the device was affected.According to the user's parents a trauma to the head is likely.The user was re-implanted with a new device on
(b)(6) 2024.
Additional Manufacturer Narrative
Conclusions: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a final report.
Event or Problem Description
The user's hearing performance with the device was affected.According to the user's parents a trauma to the head is likely.The user was re-implanted with a new device.